Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Severe headache, black eye with swelling. Medication?

Hi. I woke up this morning with a severe headache behind the eyes, more so on the right side. I normally sleep on my back. When I looked in the mirror some 4 hours after I awoke, I noticed I have a black eye on the right side. There is minimal swelling just pain and the black eye. I have not taken anything for the pain yet.
Asked On : Wed, 3 Apr 2013
Answers:  1 Views:  190
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response

Thanks for the query,

I understand your concern

I am not sure if you had any head injury/seizure. You should consult a local neurologist and get a CT scan of the head to rule out any problem in your brain. If the CT scan of the head is normal, you may try simple analgesics like ibuprofen, paracetamol, indomethacin etc

Hope this clarifies
Best wishes
Dr Gopal K Dash MD, DM, Post-doctoral fellowship (Epilepsy)
Consultant Neurologist and Epilepsy specialist
Narayana Hrudayalaya Hospital, Bangalore
My Blog in the Web site:

Answered: Thu, 4 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor